# SDR DXTA2015062206036

- Difficulty date: June 21, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N843QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600790
- Aircraft time: 4,375 hours, 3,564 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Condition: Failed
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, NOTICED HEAVY FUMES IN CABIN.  WENT BACK TO HELL HOLE & FOUND THIN SMOKE TO BE IN THE AREA.  STRONG FUMES PRESENT.  INSPECTED TAILCONE AREA & FOUND ACFT PALLET DRIVE MOTOR APPEARS TO BE BURNED & FREON SYS IS INOPERATIVE.  REMOVED AIR COND PALLET ASSEMBLY.    REMOVED DRIVE MOTOR.  INSTALLED EXCHANGE AC DRIVE MOTOR IAW CMM 21-00-05.  INSTALLED NEW DRIVE BELT.  COMPLIED WITH DRIVE BELT TENSION & TRACKING CHECK IAW CMM 21-00-05.  OPS CHECKED GOOD.   INSTALLED AIR COND PALLET ASSEMBLY IAW MM 21-52-00.
